# SDR 2023F00138

- Difficulty date: May 10, 2023
- Submitted: May 10, 2023
- Operation: General aviation
- Aircraft: N453MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9136
- Aircraft time: 8,958 hours, 40,415 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 8,671 hours, 26,045 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Transmitter
- Part number: 9550165750
- Part serial: 03314
- Condition: False Indication
- Location: #2 Engine Torque
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"ENGINE PARAMETERS DISAGREE" CAUTION ILLUMINATED IN FLIGHT SHORTLY AFTER DEPARTURE.  PILOT RETURNED TO BASE AND LANDED UNEVENTFULLY.  PILOT NOTED THE THE #2 ENGINE TORQUE INDICATION WAS ERRATIC.  MAINTENANCE CHANGED THE TORQUE TRANSMITTER
